Universidad Complutense de Madrid
E-Prints Complutense

Branches of positive and free boundary solutions for some singular quasilinear elliptic problems

Impacto

Downloads

Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Hernández, J. and Mancebo, F. J. (2009) Branches of positive and free boundary solutions for some singular quasilinear elliptic problems. Journal of mathematical analysis and applications, 352 (1). pp. 449-474. ISSN 0022-247X

[img] PDF
Restringido a Repository staff only

273kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X08007890


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

We study the existence and multiplicity of solutions, strictly positive or nonnegative having a free boundary (the boundary of the set where the solution vanishes) of some one-dimensional quasilinear problems of eigenvalue type with possibly singular nonlinear terms.


Item Type:Article
Uncontrolled Keywords:variational-inequalities; parabolic equations; global bifurcation; diffusion; support; nonlinearity; existence; systems; core; elliptic partial differential equations; quasilinear equations; singular problems; free boundaries
Subjects:Sciences > Mathematics > Differential equations
ID Code:15116
Deposited On:07 May 2012 08:39
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page